# SDR AALA201507139002

- Difficulty date: July 2, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, AFT CARGO COMPARTMENT, FLOOR PANEL 152EF DELAMINATED.  REPLACED FLOOR PANEL 152EF IAW SRM 53-02-00 PAR 8H FIGURE 209 & IRM 9701 REV G.
